# SDR COMA9960696

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 196305
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  REPLACED DIRTY AIR FILTER.
